sexologist-icon
Pregnancy query
I had missed my period for two months after taking an abortion pill. Now I went through vaginal bleeding. Can the bleeding be my menstrual cycle or is it spotting due to pregnancy? Is the missing of menstrual cycle a side effect of ipill?
62 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now
Hello, If you have had an abortion in the first trimester of your pregnancy, you will normally experience your first period within 4 to 12 weeks after the procedure. So this could be normal menses . If its spotting you would not have bleeding like normal bleeding during Menstrual cycle. Due harmonal imbalance person will not have periods for 1 -2 months.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.